Facebook Pixel
EmpowHER Guest

Always having dysmenorrhea

By Anonymous February 13, 2012 - 8:33am
Rate This

I use to have menstral pain and i do take a drug felvin which i discover dat after dat d menstration wil come just for 4days and will be clotted blood.can it be as a result of the drug.

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

I'm sorry that you have such painful periods. The medication you are taking is used to help eliminate the pain of your periods.

A four day period is normal so that should not be worrisome but I did not find any listing for side effects of Felvin - this seems to be a medication only used in India - are you living there?  Since it is a pain reliever a bit like over-the-counter pain relievers in the U.S. , I'm not sure why it would cause menstrual clots but it may be the case - you will need to ask your doctor about this.



February 13, 2012 - 11:31am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Dysmenorrhea Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!